# SDR PCAA9600260

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaks
- Location: Nr 1 Engine
- Part time: 10,403 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE ON NR 1 ENGINE REQUIRED PRECAUTIONARY SHUT-DOWN.  (OIL LIGHT ILLUMINATED AND PRESSURE DROPPED SLOWLY TO 40 PSI AND SHUT-DOWN WAS INITIATED.)  MASTER WARNING FLASHED WITHOUT CAPTION.  REMOVED AND REPLACED OIL COOLER IAW MM.  GROUND RAN AIRCRAFT.  OPS CHECK AND LEAK CHECK GOOD, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TOTAL CYCLES, 12,113.  (X)
